MathSciNet Relay Station
MathSciNet bibliographic data
MR1355008 (97c:11118) 11Y40 (11D57 11R04)
Fieker, C.; Jurk, A.; Pohst, M. On solving relative norm equations in algebraic number fields. Math. Comp. 66 (1997), no. 217, 399–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement